# SDR K2DA20150602001

- Difficulty date: May 31, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N508PH
- Make and model: Hughes 369E
- Aircraft serial: 0182E
- Aircraft time: 7,005 hours, 3,471 cycles
- Engine: Allsn 250C20
- Engine time: 23,968 hours, 21,567 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pump
- Part number: 369D25167D
- Part serial: 0944
- Condition: Failed
- Location: Mr Transmission
- Component: Mr Transmission
- Component part number: 369D25100505
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT THE MAIN ROTOR TRANSMISSION LOW OIL PRESS LIGHT ELIMINATED.  AN UNSCHEDULED PRECAUTIONARY LANDING WAS MADE IN AN OPEN FIELD WITHOUT INCIDENT.  FOLLOWED MM TROUBLESHOOTING PROCEDURES & FOUND THE MAIN ROTOR TRANSMISSION OIL PUMP FAULTY.  REPLACED THE MAIN ROTOR TRANSMISSION PUMP WITH A SERVICEABLE UNIT. RETURNED THE ACFT TO SERVICE.
